Advil
Advil Childrens Suspension Ibuprofen Grape 100 Ml by Advil
Shipping calculated at checkout.
GET 10% DISCOUNT ON FIRST PURCHASE, USE CODE: WELCOME10
SKU: 305961
UPC: 062107004343
Weight: 0.3241 lb
Product Type: Pain Relief
24 in stock, ready to ship
Product Description
Effective relief of fever and pain children's advil provides up to 8 hours of relief of children's fever, and also relieves pain due to colds, sore throat, immunization and earache.
Product Benefits
Helps Alleviate Common Aches And Pains, Including Headaches, Earaches, Toothaches, And Sore Throats. Specially Formulated For Children, With A Gentle, Easy-To-Swallow Liquid Form And A Kid-Friendly Grape Flavor. Quickly Lowers Fever, Making It An Excellent Choice For Managing Fever Caused By Infections Like Colds Or Flu.
Ingredients
Suggestions
Doses below may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a physician. Do not use longer than 3 days for a fever or 5 days for pain relief. Give with food or milk if upset stomach occurs.
Special Note
Warnings
Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Use with caution in children prone to stomach upset. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not exceed the recommended dose unless advised by a doctor. Do not administer to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Disclaimer
Tradecart.ca offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Effective relief of fever and pain children's advil provides up to 8 hours of relief of children's fever, and also relieves pain due to colds, sore throat, immunization and earache.
Product Benefits
Helps Alleviate Common Aches And Pains, Including Headaches, Earaches, Toothaches, And Sore Throats. Specially Formulated For Children, With A Gentle, Easy-To-Swallow Liquid Form And A Kid-Friendly Grape Flavor. Quickly Lowers Fever, Making It An Excellent Choice For Managing Fever Caused By Infections Like Colds Or Flu.
Ingredients
Medicinal Ingredients: Ibuprofen oral suspension USP 100 mg/5 mL. | ||
Non Medicinal Ingredients: Citric Acid, Disodium Edta, Fd&C Blue No. 1, Fd&C Red No. 40, Flavour, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Sodium Benzoate, Sodium Carboxymethylcellulose, Sorbitol, Sucrose, Water, Xanthan Gum. |
Suggestions
Doses below may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a physician. Do not use longer than 3 days for a fever or 5 days for pain relief. Give with food or milk if upset stomach occurs.
Special Note
Warnings
Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Use with caution in children prone to stomach upset. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not exceed the recommended dose unless advised by a doctor. Do not administer to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Disclaimer
Tradecart.ca offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.